# SDR GTIA202201313245

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 26,134 hours, 11,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A I/B FLASHLIGHT BLINKS RED WHEN TESTED ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FWD INBD FA FLASHLIGHT IAW CMM 25-60-13. THIS CLEARS MEL. PLACARD REMOVED.
